# SDR AALA20170831004

- Difficulty date: August 31, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 75,097 hours, 39,736 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27778838
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK INDICATIONS ON LONGERON 24L AT FUSELAGE STATION 200 FRAME ATTACHMENT POINT.  REPAIRED LONGERON PER SRM 53-02-00.
